# SDR SWIA202054554

- Difficulty date: November 19, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Bent
- Location: Lt Aileron Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LEADING EDGE AT THE CENTER HINGE POINT, IS BENT UPWARD.  C-CHECK RO 12/05/2020.  REPLACED WITH NEW LT AILERON LEADING EDGE AT THE CENTER HINGE POINT, REF DWG, CRJ 200SRM.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH SKYWEST TASK CARD.
